# SDR VTZA97272

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 6140 · Propeller Indication System
- Part: Pressure Switch
- Part number: 310389813
- Condition: Failed
- Location: Rt Prop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6365 - IAD-ROC - ABORTED TAKEOFF DUE TO RIGHT GREEN BETA LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
